# SDR AALA202105109016

- Difficulty date: May 6, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 58,636 hours, 34,103 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hyd Pump Ovrheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYDRAULIC B RESERVOIR OVERHEAT ECAM DURING CLIMB, PUMP TURNED OFF; FLIGHT DIVERTED TO DFW DUE TO PERSISTENT OVERHEAT ECAM, NO EMERGENCY DECLARED.
